# SDR ASOA2015122114306

- Difficulty date: December 21, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER FWD AND AFT CORNER ON FWD CARGO DOOR.  REPAIRED IAW REO 670-52-35-127 & ECTC REO 670-52-35-127 01.  COMPLIED WITH ECTC REO 670-52-35-127 01 FOR THE PERMANENT REPAIR.  RECEIVED EC/TC REO 670-52-35-127 01.  REMOVED LOWER PLATE FORM FWD RT BAGGAGE DOOR TO FOM IAW 51-41-02-001-001 A01.  INSTALLED LOWER PLATE FOR FWD BAGGAGE BAY DOOR IAW AMM 52-38-27-400-802 A01.
